# SDR RRXA000521

- Difficulty date: February 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 5779934
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FINGER DOUBLER BETWEEN STA 130 TO 140 AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FINGER DOUBLER IAW DC-8 SRM 51-1-21.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
